# SDR CALA2017020300242

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 76,418 hours, 28,789 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917007
- Part serial: 2097
- Condition: Faulty
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SYS 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.   EMERGENCY DECLARED. REPLACED THE NR 1 SLAT FLAP CONTROL COMPUTER IAW AMM 27-51-34-400-001 AND OPS CHECKED GOOD IAW AMM 27-54-00-710-002
